# SDR P9RA20040049

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- Aircraft time: 3,268,059 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100502115
- Part serial: R0061
- Condition: Deployed
- Location: L2 Door
- Part time: 941 hours, 547 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L2 DOOR WAS PARTIALLY OPEN WHEN A GUST OF WIND FORCED THE DOOR TO THE FULL OPEN POSITION CAUSING THE SLIDE BOTTLE TO DEFLATE AND PARTIALLY DEPLOY THE SLIDE.
